# SDR SIMA201122106

- Difficulty date: August 8, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N736
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

FCF REQUIRED FOR STRONG VIBRATION FROM RIGHT SIDE OF A/C IN HYD LINES AND SLIGHT ELEC BURNING SMELL IN COCKPIT.  A/C RELEASED FOR FCF ONLY.  FCF FOUND SATISFACTORY.
